On the pure critical exponent problem for the p-Laplacian

C. Mercuri, F. Pacella

Research output: Book/ReportReportAcademic

80 Downloads (Pure)

Abstract

The aim of the present paper is to prove existence and multiplicity of positive and sign-changing solutions for the pure critical exponent problem for the p-Laplacian operator with Dirichlet boundary conditions on a domain having a nontrivial topology, and discrete symmetry. Pioneering works related to the case p = 2 are H. Brezis and L. Nirenberg [14], J.-M. Coron [5], and A. Bahri and J.-M. Coron [12]. A global compactness analysis for the Palais-Smale sequences is given.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages15
Publication statusPublished - 2012

Publication series

NameCASA-report
Volume1219
ISSN (Print)0926-4507

Fingerprint

Dive into the research topics of 'On the pure critical exponent problem for the p-Laplacian'. Together they form a unique fingerprint.

Cite this